# SDR IPXA2017080620164

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 53,900 hours, 17,645 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Condition: Debonded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT THRUST REVERSER INNER BARREL ZEE RIB DISBONDED, THIRD INNER BARREL FRAME. COMPLIED WITH EO B767-78-30-65175-A.
